Alert archive / Wisconsin / Small Craft Advisories in 2011
Small Craft Advisory 98, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Dec 5, 2011, 3:44 AM CST. It took effect at Dec 5, 2011, 1:00 PM CST. It was in force for 26 hr.
The area
The counties it named.
The facts
- Issued
- Dec 5, 2011, 3:44 AM CST (09:44 UTC)
- In effect from
- Dec 5, 2011, 1:00 PM CST
- Expired
- Dec 6, 2011, 3:00 PM CST
- In force
- 26 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
646 WHUS73 KMKX 050944 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 344 AM CST MON DEC 5 2011 ...PERSISTENT NORTHERLY WINDS TO BUILD HIGH WAVES... .THE WESTERN GREAT LAKES WILL BE BETWEEN HIGH PRESSURE CENTERED OVER THE PLAINS AND LOW PRESSURE DEVELOPING OVER THE SOUTHEAST U.S. AND LIFTING UP THE EAST COAST TODAY AND TUESDAY. THIS WILL SET UP A PERSISTENT NORTH TO NORTHEAST WIND FLOW OVER LAKE MICHIGAN. THE LONG FETCH AND BRISK WINDS WILL BUILD HIGH WAVES BY THIS AFTERNOON. WINDS WILL TURN NORTHWEST AND EASE BY TUESDAY AFTERNOON...BUT THE THE LARGE WAVES WILL NOT SUBSIDE TO BELOW CRITERIA UNTIL LATE TUESDAY AFTERNOON. LMZ643>646-051745- /O.NEW.KMKX.SC.Y.0098.111205T1900Z-111207T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 344 AM CST MON DEC 5 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 PM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 PM CST TUESDAY. * WINDS: NORTH 10 TO 15 KNOTS...INCREASING TO 15 TO 20 KNOTS LATE THIS MORNING...THEN LOWERING TO 10 TO 20 KNOTS TONIGHT. NORTH WINDS EASING TO 10 TO 15 KNOTS TUESDAY MORNING...BECOMING NORTHWEST 5 TO 15 KNOTS TUESDAY AFTERNOON. * WAVES: BUILDING TO 3 TO 5 FEET BY EARLY THIS AFTERNOON. WAVES WILL SUBSIDE TO 2 TO 4 FEET BY TUESDAY EVENING...AND 1 TO 2 FEET TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ REM WWW.WEATHER.GOV/MKX
5 follow-up statements
664 WHUS73 KMKX 051535 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 935 AM CST MON DEC 5 2011 ...PERSISTENT NORTHERLY WINDS TO BUILD HIGH WAVES... .THE WESTERN GREAT LAKES WILL BE BETWEEN HIGH PRESSURE CENTERED OVER THE PLAINS AND LOW PRESSURE DEVELOPING OVER THE SOUTHEAST U.S. AND LIFTING UP THE EAST COAST TODAY AND TUESDAY. THIS WILL SET UP A PERSISTENT NORTH TO NORTHEAST WIND FLOW OVER LAKE MICHIGAN. THE LONG FETCH AND BRISK WINDS WILL BUILD HIGH WAVES BY THIS AFTERNOON. WINDS WILL TURN NORTHWEST AND EASE BY TUESDAY AFTERNOON...BUT THE THE LARGE WAVES WILL NOT SUBSIDE TO BELOW CRITERIA UNTIL LATE TUESDAY AFTERNOON. LMZ643>646-052345- /O.CON.KMKX.SC.Y.0098.111205T1900Z-111207T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 935 AM CST MON DEC 5 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 PM CST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 PM CST TUESDAY. * WINDS: NORTH-NORTHEAST 10 TO 20 KNOTS. NORTH WINDS EASING TO 10 TO 15 KNOTS TUESDAY MORNING... BECOMING NORTHWEST 5 TO 15 KNOTS TUESDAY AFTERNOON. * WAVES: BUILDING TO 3 TO 5 FEET BY EARLY THIS AFTERNOON. WAVES WILL SUBSIDE TO 2 TO 4 FEET BY TUESDAY EVENING...AND 1 TO 2 FEET TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MRC WWW.WEATHER.GOV/MKX
814 WHUS73 KMKX 052151 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 351 PM CST MON DEC 5 2011 ...PERSISTENT NORTHERLY WINDS BUILDING HIGH WAVES... .THE WESTERN GREAT LAKES WILL BE BETWEEN HIGH PRESSURE CENTERED OVER THE PLAINS AND LOW PRESSURE DEVELOPING OVER THE SOUTHEAST U.S. AND LIFTING UP THE EAST COAST THROUGH TUESDAY. THIS WILL SET UP A PERSISTENT NORTH TO NORTHEAST WIND FLOW OVER LAKE MICHIGAN. THE LONG FETCH AND BRISK WINDS WILL BUILD HIGH WAVES INTO TUESDAY. WINDS WILL TURN NORTHWEST AND EASE BY TUESDAY AFTERNOON...BUT THE THE LARGE WAVES WILL NOT SUBSIDE TO BELOW CRITERIA UNTIL LATE TUESDAY AFTERNOON. LMZ643>646-060600- /O.CON.KMKX.SC.Y.0098.000000T0000Z-111207T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 351 PM CST MON DEC 5 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST TUESDAY. * WINDS: NORTH 10 TO 20 KNOTS. NORTH WINDS EASING TO 10 TO 15 KNOTS TUESDAY MORNING... BECOMING NORTHWEST 5 TO 15 KNOTS TUESDAY AFTERNOON. * WAVES: 3 TO 5 FEET SUBSIDING TO 2 TO 4 FEET BY TUESDAY EVENING...AND 1 TO 2 FEET TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MRC WWW.WEATHER.GOV/MKX
071 WHUS73 KMKX 060219 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 819 PM CST MON DEC 5 2011 ...PERSISTENT BRISK NORTH WINDS TO CONTINUE INTO TUESDAY... .LAKE MICHIGAN WILL CONTINUE TO REMAIN BETWEEN SLOWLY APPROACHING HIGH PRESSURE IN THE NORTHERN PLAINS AND LOW PRESSURE MOVING SLOWLY EASTWARD ACROSS THE EASTERN U.S. THE PRESSURE GRADIENT BETWEEN THESE TWO WEATHER SYSTEMS WILL PRODUCE BRISK NORTH TO NORTHEAST WINDS TONIGHT INTO TUESDAY MORNING. THESE PERSISTENT WINDS WILL CONTINUE TO KICK UP HIGH WAVES IN THE NEAR SHORE WATERS. THE WINDS AND WAVES WILL GRADUALLY DIMINISH LATER TUESDAY AS THE PRESSURE GRADIENT WEAKENS. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL TUESDAY EVENING. LMZ643>646-061030- /O.CON.KMKX.SC.Y.0098.000000T0000Z-111207T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 819 PM CST MON DEC 5 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST TUESDAY. * WINDS: NORTH 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS TONIGHT...DECREASING TO 10 TO 15 KNOTS ON TUESDAY. * WAVES: 3 TO 6 FEET SUBSIDING TO 2 TO 4 FEET BY TUESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MILWAUKEE MBK
185 WHUS73 KMKX 060926 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 326 AM CST TUE DEC 6 2011 ...PERSISTENT NORTH WINDS TO CONTINUE TODAY... .THE PERSISTENT NORTH WINDS WILL GRADUALLY WEAKEN TODAY AS HIGH PRESSURE ARRIVES FROM THE WEST. HOWEVER...WAVES WILL REMAIN ELEVATED THROUGH MUCH OF THE AFTERNOON...THOUGH CONDITIONS MAY DROP BELOW SMALL CRAFT ADVISORY LEVELS BY MID AFTERNOON. LMZ643>646-061730- /O.CON.KMKX.SC.Y.0098.000000T0000Z-111207T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 326 AM CST TUE DEC 6 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS: NORTH 10 TO 20 KNOTS...DIMINISHING THIS AFTERNOON. * WAVES: 3 TO 5 FEET SUBSIDING TO 2 TO 4 FEET BY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
590 WHUS73 KMKX 061530 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 930 AM CST TUE DEC 6 2011 ...PERSISTENT NORTH WINDS TO CONTINUE TODAY... .THE PERSISTENT NORTH WINDS WILL GRADUALLY WEAKEN TODAY AS HIGH PRESSURE ARRIVES FROM THE WEST. HOWEVER...WAVES WILL REMAIN ELEVATED THROUGH MUCH OF THE AFTERNOON...THOUGH CONDITIONS MAY DROP BELOW SMALL CRAFT ADVISORY LEVELS BY MID AFTERNOON. LMZ643-644-061630- /O.CAN.KMKX.SC.Y.0098.000000T0000Z-111207T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 930 AM CST TUE DEC 6 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ LMZ645-646-062100- /O.EXT.KMKX.SC.Y.0098.000000T0000Z-111206T2100Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 930 AM CST TUE DEC 6 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM CST THIS AFTERNOON. * WINDS: NORTH 10 TO 20 KNOTS...GUSTS BRIEFLY HIGHER...DIMINISHING THIS AFTERNOON. * WAVES: 3 TO 5 FEET SUBSIDING TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Dec 5, 3:29 AM CST, 15 minutes earlier.
Area forecast discussion, Dec 5, 3:29 AM CST, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
329 AM CST MON DEC 5 2011
.TODAY AND TONIGHT...FORECAST CONFIDENCE MEDIUM.
FIRST ISSUE IS THE POTENTIAL FOR LIGHT PRECIPITATION AND TYPE WITH
CONVERGENCE ALONG WIND SHIFT/SECONDARY COLD FRONT DROPPING THROUGH
REGION TODAY. OPERATIONAL MODELS WERE A BIT QUICK BRINGING PCPN IN
DURING THE EARLY OVERNIGHT...HOWEVER STARTING TO SEE LIGHT RETURNS
BLOSSOM AHEAD OF THE BOUNDARY. LOOKS LIKE A CLASSIC HIGH
OCCURRENCE/LOW PROBABILITY OF MEASURING EVENT. WILL TRACK
CHANCE/SLIGHT CHANCE POPS WITH SURFACE TO 850 MB FRONTOGENESIS THAT
PUSHES NORTHEAST TO SOUTHWEST ACROSS REGION THIS MORNING AND EARLY
AFTERNOON.
CONVECTIVE LOOK ON RADAR AND RELATIVELY STEEP LOW-LEVEL LAPSE RATES
ON FORECAST SOUNDINGS SUPPORT SNOW SHOWERS...WITH POTENTIAL FOR
FREEZING DRIZZLE AS SOUNDINGS ALSO SHOW MOISTURE JUST GETTING INTO
THE -10C TEMPERATURES AND MAY NOT BE SUFFICIENT TO PRODUCE DENDRITES
TO KEEP LIGHT PRECIPITATION ALL SNOW...WITH SURFACE TEMPERATURES IN
THE WEST ONLY RISING A FEW DEGREES ABOVE CURRENT LEVELS FOR HIGHS
TODAY.
NEXT QUESTION IS LAKE-EFFECT TIMING AND AMOUNTS. WHILE NOT AS STRONG
WITH CONVERGENCE AS 24 HOURS AGO STILL SEEING ENOUGH TO COMBINE WITH
13C TO 15C DELTA/TS AND INVERSION HEIGHTS UP TO 6K FT FOR
LAKE-EFFECT SHOWERS. FIRST AREA WITH CONVERGENCE ALONG BOUNDARY
APPROACHING SHORELINE AREAS AT 09Z. THIS AREA WILL PUSH INLAND WITH
BOUNDARY...BRINGING A BRIEF BREAK LATE MORNING/EARLY
AFTERNOON...THEN LAKE-EFFECT RE-ESTABLISHES WITH NORTHEASTERLY
FETCH. AGAIN...SOUNDINGS SHOW MOISTURE BARELY REACHING DENDRITE
GROWTH ZONE...SO A MIX OF SNOW/RAIN SHOWERS. WILL LIMIT SLIGHT
CHANCE MENTION TO AREAS WHERE CONVERGENCE REACHES RIGHT ALONG THE
SHORE FROM MILWAUKEE NORTH...EXPANDING TO THE MIDDLE OF RACINE AND
KENOSHA COUNTIES WITH THE NORTHEAST FLOW.
LOW STRATUS NOT GOING ANYWHERE PER LOW-LEVEL RELATIVE HUMIDITY
FORECASTS SO CLOUD COVER WILL HOLD OVERNIGHT LOWS IN THE LOWER TO
MIDDLE 20S.
TUESDAY - CONFIDENCE...MEDIUM
STRONGLY POSITIVE TILTED UPPER TROUGH AXIS SLIDES CLOSER. STILL A
LINGERING 850 COLD POOL. SOUNDINGS STILL SHOWING SOME LOWER LEVEL
SATURATION POTENTIAL AOB 5K FEET. NAM SOUNDINGS SUGGEST FAVORABLE
DELTA T/TRAJECTORIES FOR CONTINUATION OF LAKE EFFECT ESPECIALLY IN
THE FAR SOUTHEAST CORNER. LOW LEVEL RH PROGS SHOW A GRADUAL DECREASE
WITH TIME. SURFACE/850 HIGHS SLIDE ACROSS.
WEDNESDAY - CONFIDENCE...MEDIUM
STRONG WNW UPPER FLOW WITH LITTLE IN THE WAY OF SHORTWAVE ACTIVITY
NOTED. WEAK 850 WAVE WITH BRIEF THERMAL RIDGE INTO THE CWA. GFS ONLY
MODEL TO LIGHT UP QPF ALONG THE 850 COLD FRONT WEDNESDAY NIGHT. FOR
NOW WILL LEAVE DRY FORECAST INTACT.
THURSDAY AND THURSDAY NIGHT - CONFIDENCE...MEDIUM
250 MILLIBAR JET CORE PROVIDES SOME FAVORABLE RIGHT REAR QUAD
DIVERGENCE THURSDAY NIGHT...IN CONCERT WITH 850 FRONT AND FAIRLY
POTENT WAVE....SUGGESTS GOING WITH ALLBLEND POPS FOR THIS PERIOD.
ECMWF HAS BEEN CONSISTENT WITH THE JET MAX RIDING ACROSS 850 THERMAL
RIBBON AND LAYING DOWN A STRIPE OF QPF. HAS WAFFLED ON THE AMOUNT OF
QPF BUT SIGNAL HAS BEEN THERE THE LAST 3 RUNS.
FRIDAY - CONFIDENCE...MEDIUM
MAIN STORY WILL BE THE CHILL. 850 TEMPS OFF THE ECMWF -17 TO -19C. A
FEW DEGREES WARMER ON THE GFS. HOWEVER GFS 925 TEMPS ACTUALLY COLDER
THAN THE ECMWF. COULD END UP THAT ALLBLEND TEMPS IN LOW TO MID 20S
ARE A SMIDGE WARM...WITH SOME PARTS OF THE CWA PERHAPS STRUGGLING TO
GET OUT OF THE TEENS. 500 TROUGH SWINGS ACROSS WITH SOME DECENT
DIFFERENTIAL CYCLONIC VORTICITY ADVECTION...ESPECIALLY OFF THE
ECMWF. HOWEVER ECMWF AND GFS BOTH SHOW VERY DRY AIRMASS SO WILL
LEAVE THE SINGLE DIGIT ALLBLEND POPS AS IS.
SATURDAY - CONFIDENCE...MEDIUM
FAIR AMOUNT OF UPPER LEVEL RIDGING/NVA WORKING IN. DECENT SHOT OF
WARM AIR ADVECTION WITH WESTERLY FLOW. SOME MID LEVEL MOISTURE. GFS
HAS THIS EXTENDING FURTHER SOUTH INTO THE CWA WHILE ECMWF HAS THIS
PASSING BY WELL NORTH. GFS BUFKIT SOUNDING LOOKING QUITE PARCHED.
SUNDAY - CONFIDENCE...MEDIUM
850 TEMPS MAKE A RETURN TO POSITIVE TERRITORY WITH SURFACE/850
TROUGH WEST OF HERE AND MORE OF A SOUTHWEST FLOW BECOMING
ESTABLISHED. STILL LOOKS LIKE DEEP MOISTURE RETURN FLOW IS MEAGHER.
THOUGH NOTED SOME LOW LEVEL MOISTURE INCREASE SUNDAY NIGHT WITH
SOUTHWEST 850 JET.
&&
.AVIATION/12Z TAFS/...COMING SOON
&&
.MARINE...COMING SOON
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...SMALL CRAFT ADVISORY FROM 1 PM THIS AFTERNOON TO 6 PM CST
TUESDAY FOR LMZ643>646.
&&
TODAY/TONIGHT AND AVIATION/MARINE...REM
TUESDAY THROUGH SUNDAY...COLLARHazardous weather outlook, Dec 4, 3:21 PM CST, 12 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 321 PM CST SUN DEC 4 2011 WIZ046-047-051-052-056>060-062>072-052130- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 321 PM CST SUN DEC 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ643>646-052130- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 321 PM CST SUN DEC 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY PERSISTENT NORTH WINDS WILL DEVELOP FOR THE EARLY PORTION OF THIS WEEK...WITH WAVES POTENTIALLY BUILDING TO SMALL CRAFT CRITERIA MONDAY NIGHT AND TUESDAY. HENTZ WWW.WEATHER.GOV/MKX
Nearby
Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.